# SDR 9517183239

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N339NW
- Make and model: Airbus A320-211
- Aircraft serial: 367
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Door Indication
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

DURING APPROACH INTO BWI, THE LEFT MAIN LANDING GEAR DOOR DID NOT INDICATE LOCKED AFTER GEAR EXTENSION.  FOLLOWED COCKPIT OPERATING MANUAL PROCEDURES, CYCLED LANDING GEAR AND ACCOMPLISHED A GO-AROUND.  ALL INDICATIONS WERE NORMAL AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOOTING REVEALED NO DISCREPANCIES.
